Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... had severe nausea, bloating, and joint pain. Do these symptoms lessen after being on the medicine for a time? I'm only taking 1/2 gm twice ...
4 answers • 9 Mar 2010
My doctor started me on Estrace vaginal cream about 7 weeks ago for severe vaginal itching, I have not had any relief yet! Does anyone know how long ...
1 answer • 6 May 2010
Using cream for vaginal prolapse (to restore thickness to vaginal wall) but noticed excess hair loss the day after I use it. Can not afford the hair ...
2 answers • 22 Mar 2013
Estrace Vaginal Cream - I seem to waste a lot of this expensive medication when I try to use it . Is
... there a more accurate mode of application (other than the included plunger) that I can use?
1 answer • 31 May 2014
Least amount to be effective and the shortest time frame. As I'm afraid of side effects. If anyone could advise I would appreciate it.
0 answers • 30 Oct 2014